# SDR UALA2010050301467

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 29,537 hours, 13,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 341203300
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT NEED TO COMPLETE VIBRATION REPORTING CHECKLIST AND DEBRIEF MX ON ARRIVAL TO DESTINATION.  VIBRATION FELT DURING CLIMB THROUGH FL270-360. SUSPECT RIGGING OR DOORS NOT ENGINE RELATED. ACP INTEGRITY CHECKS ON ELEVATOR AND RUDDER PCU'S FOUND ELEVATOR GOOD AND ALL 3 RUDDER ROD ENDS OUT OF LIMITS.  GENERATED SEPARATE WRITE UPS TO REPLACE ALL 3 ROD ENDS IAW VIB SURVEY RUDDER HAD HIGH SCORE.
